Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010, Article ID 704367, 10 pages
http://dx.doi.org/10.1155/2010/704367
Research Article

A Refinement of Quasilinearization Method for Caputo's Sense Fractional-Order Differential Equations

Department of Mathematics, Gebze Institute of Technology, Gebze, Kocaeli 141-41400, Turkey

Received 29 March 2010; Revised 15 May 2010; Accepted 22 June 2010

Academic Editor: Dumitru Baleanu

Copyright © 2010 Coşkun Yakar and Ali Yakar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. Lakshmikantham and A. S. Vatsala, Generalized Quasilinearization for Nonlinear Problems, vol. 440 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1998. View at MathSciNet
  2. V. Lakshmikantham, S. Leela, and J. Vasundhara Devi, Theory of Fractional Dynamic Systems, Cambridge Academic, Cambridge, UK, 2009.
  3. S. Köksal and C. Yakar, “Generalized quasilinearization method with initial time difference,” Simulation, vol. 24, no. 5, 2002. View at Google Scholar
  4. J. Vasundhara Devi and C. Suseela, “Quasilinearization for fractional differential equations,” Communications in Applied Analysis, vol. 12, no. 4, pp. 407–418, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. Vasundhara Devi, F. A. McRae, and Z. Drici, “Generalized quasilinearization for fractional differential equations,” Computers & Mathematics with Applications, vol. 59, no. 3, pp. 1057–1062, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. C. Yakar and A. Yakar, “An extension of the quasilinearization method with initial time difference,” Dynamics of Continuous, Discrete & Impulsive Systems. Series A, vol. 14, supplement 2, pp. 1–305, 2007. View at Google Scholar · View at MathSciNet
  7. C. Yakar and A. Yakar, “Further generalization of quasilinearization method with initial time difference,” Journal of Applied Functional Analysis, vol. 4, no. 4, pp. 714–727, 2009. View at Google Scholar · View at MathSciNet
  8. T. C. Hu, D. L. Qian, and C. P. Li, “Comparison theorems for fractional differential equations,” Communication on Applied Mathematics and Computation, vol. 23, no. 1, pp. 97–103, 2009. View at Google Scholar · View at MathSciNet